# SDR QXEA2013041200783

- Difficulty date: April 12, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR HAS A GOUGE AT THE TOP OF THE DOOR.  CHEMICALLY REMOVED PAINT FROM GOUGED AREA FOR FURTHER EVALUATION IAW SRM 51-26-10-02-01.  BLENDED AREA TO CONTOUR USING SCOTCH BRITE PAD. FOUND 2 GOUGES, MOST FWD GOUGE WAS .04" W .20" L AND .004" D. AFT GOUGE WAS .08" W .20" L AND .0045" D. SENT TO ENGINEERING.  BLEND FOUND TO BE ACCEPTABLE FOR CONTINUED SERVICE IAW RD 8/4-53-5348. PERFORMED NDT INSPECTION OF THE FWD BAGGAGE DOOR UPPER CUT OUT AREA IAW NDT MANUAL PT 1 51-00-06-910-801 AND PT 6 51-00-01-250-801 EDDY CURRENT METHOD NO DEFECTS NOTED.  TREATED IAW SRM 51-21-10-02-01, PRIMED IAW SRM 51-25-10-02-01 AND TOP COATED IAW SRM 51-25-15-02-01.  ALL WORK PERFORMED IAW TC RD 8/4-53-5348.
